| Model Number |
3086 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cerebrospinal Fluid Leakage (1772)
| Date of Event |
06/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a trial system explant, a cerebrospinal fluid (csf) leak occurred while the physician was removing the lead.As a result, a blood patch was performed to address the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.